Skip to Content

Loratadine - What happens if you take two claritin within 2 hours?

Question is Closed
Report Favorite

Answers (1)

19 Feb 2010

you should take the medication exactly as prescribed by your doctor, in case of overdose you may experience the following side effects: headache, drowsiness, and fast or pounding heartbeat.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Loratadine - benadryl with claritin?

1 answer 9 Nov 2009

How long does it take for loratadine to take effect?

I just took my 2nd pill, 24 hours after the first. Still have very itchy eyes, runny nose, bad cough, headache, etc. Should I give up and try another ...

1 answer 25 Apr 2012

I took a Claritin D & my heart is beating harder. Not sure if I can do anything to stop it?

Took a Claritin D a few hours ago & my heart has been racing a bit. Seems to come & go every few min. Is there anything I can do to stop this?

1 answer 20 Oct 2012

Claritin D/Sudafed/Nyquil?

My husband has a very bad sinus headache (since yesterday), and he took Nyquil last night, and again this morning. It did not abate, so he took a ...

0 answers 15 Sep 2015